It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board


Heart Disorders Board Index


Thanks for your reply Machaon! I have tried several times to get off of atenolol chlorthalidone by going back to lisinipril, but I have horrible side effects....insomnia, blurred vsion, sharp pains in my heart, nail beds turn blue, shortness of breath to the point I had to take a couple nitro tabs under the tongue. The pharmacist just notified me that the doctor who has been seeing me for 6 years, who knows I don't have insurance, will not give me a refill of atenolol chlorthalidone. The nurse prationer who works in his office caused that problem for me....thanks to her I'm out on a limb now! I have taken lisinipril ever since 2007 when the first nurse practioner who worked under my doctor put me on it. It caused me to cough a lot in the mornings, but that was nothing more than mildly annoying. I became concerned about this blood pressure medicine when sometimes my heart would squish in my chest and my heart would race....it would sometimes just begin to pound real quick, out of control, and then slow back down. Sometimes I would have real dizzy spells like I was having a blood clot pass through my head...so I would take aspirin to thin my blood so I won't have a stroke. I am going through menopause and know this must be affecting me more than I am aware. I have been off of lisinipril for a month now. Tried to go back on lisinipril from atenolol and would experience heart racing and would have to either take aspirin to make the racing stop or take a little piece of atenolol. I want off of atenolol chlorthalidone because of the side effects I have been experiencing. They say if you have toe, jaw, or leg pain to tell the doctor so he can give you something else...I've had all of those symptoms plus insomnia on occasion. I have also had abnormal bouts of sweating. I'm convinced this drug is dangerous....this is why I want off of it. I really want to try herbal remedies to try to solve my problem. One doctor told me that my heart is enlarged...and the mitral valve leaks...thanks to diet drugs I took in 1995. I didn't have a heart problem until I did the phen/fen diet. My doctor died...the one who prescribed those drugs...the pharmacy I used closed and I couldn't supply the evidence when the lawsuit was going on so I could have tests done on my heart. This was when I first noticed I had severe water retention issues and this has gotten progressively worse over the years. I exercise when I can at the gym. This is another thing that is bothersome....atenolol chlorthalidone won't let your heart rate go up, but my heart doesn't flutter or skip beats like it did when I was on lisinipril while exercising. Overall, I think this drug is causing me more problems than it's worth. I have lived with heart palpitations for a long time....I don't ever feel faint with them. I think because my valve doesn't work right that I am throwing clots and the flutter comes with the valve and the heart signalling that something is wrong. I have lived with this problem since 1995 and it is fairly predictable. I just ignore it....but when my heart starts pounding real fast bump, bump, bump, bump very repetively....that scares the heck out of me. I think it is going to stop when it does that. I have had that happen while on atenolol chlorthalidone and it has also done that on lisinipril but not as often as it has done it on atenolol chlorthalidone. I have had about three episodes of that the past month.





All times are GMT -7. The time now is 04:35 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!